Please use this identifier to cite or link to this item: http://repository.hneu.edu.ua/handle/123456789/3050
Title: Математическая модель и анализ НДС полой сферы, выполненной из материала Джона
Other Titles: Математична модель та аналіз НДС порожнистої сфери, яка виконана з матеріалу Джона
Mathematical model and analysis of stress-strain state of a hollow sphere made from John’s materiel
Authors: Мисюра Е. Ю.
Кантор Б. Я.
Місюра Є. Ю.
Кантор Б. Я.
Misiura I. I.
Kantor B. I.
Keywords: физическая и геометрическая нелинейность
гиперупругие тела вращения
метод конечных элементов
полулинейный материал Джона
фізична і геометрична нелінійність
гиперпружні тіла обертання
метод скінченніх елементів
полулінійний матеріал Джона
physically and geometrically nonlinearity
hyperelastic bodies of the rotation
finite element method
John’s semilinear material
Issue Date: 2010
Publisher: ХГТУБА
Citation: Мисюра Е.Ю. Математическая модель и анализ НДС полой сферы, выполненной из материала Джона / Е.Ю. Мисюра, Б.Я. Кантор // Научный вестник строительства. – Х.: ХГТУБА, 2010. - Вып. 57. – С. 453-457.
Abstract: Проведена оценка достоверности результатов численных исследований решения физически и геометрически нелинейных задач деформирования гиперупругих тел вращения, основанного на методе конечных элементов, которая подтверждена совпадением результатов численных и аналитических решений линейной и нелинейной задач деформирования полой сферы под действием внутреннего давления.
Проведено оцінку вірогідності результатів чисельних досліджень розв’язання фізично та геометрично нелінійних задач деформування гіперпружних тіл обертання, яке базується на методі скінчених елементів, яка підтверджена збігом результатів чисельних та аналітичних розв’язків лінійної та нелінійної задач деформування порожнистої сфери під дією внутрішнього тиску.
The reliability estimation of the numerical solution of the physically and geometrically nonlinear problems of deformation of hyperelastic bodies of the rotation, based on the finite element method, was carried out and confirmed by coincidence of the numerical and analytic solutions of the linear and nonlinear problems of deformation of the hollow sphere loaded by the internal pressure.
URI: http://www.repository.hneu.edu.ua/jspui/handle/123456789/3050
Appears in Collections:Статті (ВМЕМ)



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.